MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 70°, 140MM, SPEED-LOCK

STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 70°, 140MM, SPEED-LOCK
Model Number 0502-404-070
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the procedure was converted to open.
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: fogging and condensation: probable root cause: laser welding seal failure, distal/proximal window solder failure, damage to optical train, damage to needle, damage to distal or proximal windows, moisture intrusion, end of life wear-out, environmental disturbance: endoscope colder than dew point.Environmental disturbance: fluid entrapment between the coupler and eyepiece.Junction (eyepiece only).Use error.The device manufacture date is not known.The failure mode will be monitored for future reoccurrence.H3 other text: 81.
 
Event or Problem Description
It was reported that the procedure was converted to open.

Brand Name
PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 70°, 140MM, SPEED-LOCK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12800902
Report Number0002936485-2021-00624
Device Sequence Number17332673
Product Code HRX
UDI-Device Identifier07613327416473
UDI-Public07613327416473
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502-404-070
Device Catalogue Number0502404070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown